Header

UZH-Logo

Maintenance Infos

Erratum: On the chirality of torus curves and knots


Wagnière, Georges H (2008). Erratum: On the chirality of torus curves and knots. Journal of mathematical chemistry, 43(3):1286.

Statistics

Citations

Altmetrics

Downloads

14 downloads since deposited on 29 Nov 2018
7 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, further contribution
Communities & Collections:National licences > 142-005
Dewey Decimal Classification:Unspecified
Scopus Subject Areas:Physical Sciences > General Chemistry
Physical Sciences > Applied Mathematics
Language:English
Date:1 March 2008
Deposited On:29 Nov 2018 16:28
Last Modified:15 Apr 2021 14:52
Publisher:Springer
ISSN:0259-9791
Additional Information:Erratum to: J Math Chem (2007) 41(1):27–31 DOI 10.1007/s10910-006-9086-9
OA Status:Hybrid
Publisher DOI:https://doi.org/10.1007/s10910-007-9311-1

Download

Hybrid Open Access

Download PDF  'Erratum: On the chirality of torus curves and knots'.
Preview
Content: Published Version
Language: English
Filetype: PDF (Nationallizenz 142-005)
Size: 68kB
View at publisher